3 weeks pregnant mother

Question: Suffering with heavy vomtings even after using vomting tablets. What to do ???

1 Answers
Question
Answer: Don't use any medicine without doctors prescription ,consult doctor for this situation
Similar Questions with Answers
Question: I am suffering lot of vomtings.per day I am getting minimum 10 vomtings or even more than that...I am using tablets,injections to reduce vomtings but no use...I am suffering a lot....my throat & chest part are very heavy....even water also coming out..I am dehydrated....plz tell me the solution.....
Answer: Hllo dear u r8 weeks pregnant dear vomiting s common during pregnancy ..due to progrstrone harmnone changes....some women have morning sickness nd some has evening ...nothing to worry abht. .try these remedies.hope it ll help u.. Avoid oily spicy nd junk food..-Go 4 walk daily fr 15 to 30 min daily twice a day.. Take healthy diet ...Such as cold milk home made. sharbhat .. buttermilk.....curd...coconut water..fresh fruits apple..banana ..orange..sweet lime..watermelon..muskmelon..etc..when u feel more acidity take a glass of cold water add 2 tsp baking soda mix it nd drink ..it ll help u .-Take lemonate daily..its a sourcevof vit C helps in vomiting nd acidity..Apply hing in ur cooked veg .it help in acidity.Take plenty of water and fresh juices. ..take OR S after every vomit...water level in body should not down in this time. Prepare fennel tea by adding the seeds in a cup of hot water. Steep it for ten minutes and strain. Add honey and drink it as soon as you wake up in the morning
»Read All Answers
Question: I have severe vomtings even apple also not digesting?smell of medicine tonic also vomting
Answer: Vomiting is normal in pregnancy for some woman, ask doctor to suggest some vomistop.... you can drink warm water.....
»Read All Answers
Question: I have lot of vomtings so doctor suggest me tablet "Doxylamine succinate & pyridoxine hydrochloride tablet" after using this tablet i am feeling very very sleepy.. not at all active even for one minute.Food also not getting digesting.can I use this tablets. Actually what I am feeling is vomtings are better than using this tablet.plzzz tell me what to do....
Answer: me too faced the same problem.....but in 4th month i stopped using it,and i never felt sleepy..
»Read All Answers